# SDR DHL9870616C

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 546
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CRACKED IN RIGHT WING RIB WS 546 AT LOWER STR 5.  STOP DRILLED CRACK, HFEC, INSTALLED DOUBLER REPAIR PER S/B 57-0127 AND SRM 51-30-2, 3 X 5.  N/R 2116.
